59916

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Sufficient Conditions for Terminal Invariance of Stochastic Jump Diffusion Systems

DOI: 

10.1134/S0005117920110089

Наименование источника: 

  • Automation and Remote Control

Обозначение и номер тома: 

Vol. 81, № 11

Город: 

  • Москва

Издательство: 

  • Pleades Publishing, Ltd, Springer

Год издания: 

2020

Страницы: 

2062–2077
Аннотация
Sufficient conditions for the terminal invariance of nonlinear dynamic stochastic controlled systems (jump diffusions) are formulated and proved. The jump component has the form of an integral over a random Poisson measure. The parameters of this measure (the intensity and distribution of the values of jumps) are assumed to change over time. The conditions of invariance with respect to perturbations for a given initial state and also the conditions of absolute invariance (which ensure the constancy of a terminal criterion for any initial state) are proposed. The results are applied to a number of model examples, which include the numerical simulation and analytical study of the designed terminally invariant dynamic systems.

Библиографическая ссылка: 

Хрусталев М.М., Царьков К.А. Sufficient Conditions for Terminal Invariance of Stochastic Jump Diffusion Systems // Automation and Remote Control. 2020. Vol. 81, № 11. С. 2062–2077.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: